# SDR UPS08851504

- Difficulty date: January 5, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657502U509
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 1ST OFFICERS AFT OUTBD SEAT TRACK LOCK PIN HOLES ARE ELONGATED.  REMOVED AND REPLACED 1ST OFFICERS AFT OUTBD SEAT TRACK IAW EO DC8- 5340-1815-B.
